Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Body pain, high thyroid levels. Taking thyronorm 100. High TSH levels in thyroid test. Treatment options?

Hi Sir, i am XXXXX 30 yr old and 63 kg in weight and 5 1 in height. I am suffering from bodyach last 6 months and in last week i test my thyroid level. The test report is as follows:- T3 Total - 0.64 T4 Total - 2.40 TSH - 182.25 I shocked and doctor prescribed the Tab. Thyronorm 50 for 5 days and Thyronorm 100 after 5 days daily. I taking the medicine 100mcg daily from last 7 days due to which i feel very uncomfortable anxiety and severe bodyache. Please tell me the solution for bodyach and time period in which the TSH level will be in normal limit.
Asked On : Sun, 17 Jun 2012
Answers:  1 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the given history here if you have thyroid dysfunction and you are taking medicine for this and having muscular pain then this pain is not due to the thyroid or not due to the medicine that your are taking, but of course this could be due to the anxiety and depression, you need to keep your stress level low to come out of this condition have a nice day.
Answered: Fri, 16 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor